ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 13, 2011, Issue 4

Letter to the editor


Korobeinik Yu. F.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 4.
 

The existence of transitions between stationary regimes of the flow problem


Sazonov L. I.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 4.
 

On an approach to solution of J. W. Fickett's problem on overlapping congruent polygons


Nikonorov Yu. G. , Nikonorova Yu. V.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 4.
 

A non-classical formula for integration by parts related to goursat problem for a pseudoparabolic equation


Mamedov I. G.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 4.
 

2-groups with given properties of finite subgroups


Lytkina D. V.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 4.
 

On extension of regular homogeneous orthogonally additive polynomials



Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 4.
 

On coefficients of exponential series for analytic functions of polynomial growth


Melikhov S. N. , Varziev V. A.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 4.
 

Exponential-polynomial basis for null spaces of convolution operators in classes of ultradifferentiable functions


Abanina D. A.
Vladikakazian Mathematical Journal. 2011 . Vol. 13. Issue 4.
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт